# SDR P5CA2020042000145

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 27,978 hours, 4,805 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

REPEAT WRITEUP - REF LOG PAGE 1127088. DURING TAKEOFF ROLL AND ENGINES ACCELERATING TO TAKEOFF THRUST, COMPRESSOR STALL EITHER #1 OR #2 AT A LOW SPEED 30 KNOTS. A FLASH OF LIGHT WAS VISABLE ALSO.( ENGINE 1 REMOVED AND REPLACED IAW GE 8130 FORM 20398. OPS CHECK ACCOMPLISHED IAW PRE-TESTED ENGINE AMM 71-00-00-710-802-GOO. ALL TESTS PASSED. )
